Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Estrogen pills and voice

Will taking estrogen pills make my voice more feminine ?
Asked On : Tue, 2 Feb 2010
Answers:  3 Views:  1178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Excess oestrogen cause inhibition of testicular functions including the testosterone secretions.. Less testosterone combined with high estrogens causes the side effects.. Its effects in the voice is less compared with other side effects which includes gynaecomastia(development of breast in males), reduced libido, prostrate hypertrophy, weight gain and obesity, headaches, increased chances of heart attacks and stroke, increased chances of breast cancers and many others.. Hence it is essential to follow the dosage and duration of the medications as advised by the doctor...

Answered: Tue, 2 Feb 2010
  User's Response

Im a gil FTR..

so ur saying im stuck with this man voice...or can i take over the counter estrogen pills to enhance my voice?

Answered: Wed, 3 Feb 2010
  User's Response

**girl not gil

Answered: Wed, 3 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor